×

zbMATH — the first resource for mathematics

Found 59 Documents (Results 1–59)

100
MathJax
de Gruyter Series in Nonlinear Analysis and Applications 12. Berlin: de Gruyter (ISBN 978-3-11-020222-9/hbk). xii, 230 p. (2008).
PDF BibTeX XML Cite
Full Text: DOI
Differ. Equ. 37, No. 8, 1097-1110 (2001); translation from Differ. Uravn. 37, No. 8, 1049-1061 (2001).
Reviewer: V.Mustonen (Oulu)
PDF BibTeX XML Cite
Full Text: DOI
Ukr. Math. J. 50, No. 12, 1888-1907 (1998); translation from Ukr. Mat. Zh. 50, No. 12, 1656-1672 (1998).
MSC:  34C25 34A37 34-02
PDF BibTeX XML Cite
Full Text: DOI
Furi, Massimo (ed.) et al., Topological methods for ordinary differential equations. Lectures given at the 1st session of the Centro Internazionale Matematico Estivo (C.I.M.E.) held in Montecatini Terme, Italy, June 24- July 2, 1991. Berlin: Springer-Verlag. Lect. Notes Math. 1537, 74-142 (1993).
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Year of Publication
all top 3
Classification